# SDR TWAA0017303

- Difficulty date: October 24, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WING L/E NUMBER 3 SLAT INBOARD L/E HAD WIND EROSION ON DENT FILLER IN DENT APPROX 2 FEET FROM INBOARD END.  ACCOMP NDT AND NO CRACK FOUND PER PART 6 OF 51-00-03.  SANDED OUT OLD FILLER AND REPLACED WITH NEW PER SRM 57-03 PAGE 20A.
